|Reyataz, Viread, Videc EC combination
Jul 31, 2003
My doctor just started me on a combination of Reyataz,Viread, and Videx EC and although I am happy with the once daily dosing, and low pill burden, I have read some articles on this and other sites that seem to suggest that this might not be a good combination. I am treatment naive, last labs were T-cell 367, VL 100,000 + Thanks!
| Response from Dr. Young
One option is to change the atazanavir from your current dose of 400 mg daily to a boosted version of 300 mg with 100 mg of ritonavir-- this should overcome this issue, but adds other issues, like increased pill burden and side effect potential.
Given that you're treatment naive, you have all of the options in our pharmacy to use-- I'd want to use the best possible treatment for you at this point, particularly since you don't (or shouldn't) have any issues with drug resistance.
If tenofovir lowers your taz levels, you might very well be at significant risk for premature treatment failure (or lack of response) and the irreversible complication that is drug resistance.
Please call your doctor as soon as possible to discuss this situation. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- White Tongue After Swallowing Cum Worried I Have HIV
- Can You Get Genital Warts When Giving Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.